# SDR A6WA2016122844700

- Difficulty date: December 26, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 32,401 hours, 31,870 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Unsecure
- Location: Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR HANDLE DOES NOT POP OUT FROM OUTSIDE.
